Alert archive / Arizona / Red Flag Warnings in 2018

Red Flag Warning 8, NWS Tucson, AZ

April 15, 20186 counties in Arizona

NWS Tucson, AZ issued this red flag warning at Apr 15, 2018, 3:30 AM MST for 6 counties in Arizona. It took effect at Apr 16, 2018, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2018, 3:30 AM MST (10:30 UTC)
In effect from
Apr 16, 2018, 11:00 AM MST
Expired
Apr 16, 2018, 8:00 PM MST
In force
9 hr
Issued by
NWS Tucson, AZ

Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 10:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 00:00Z, 10.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2018-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2018-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4469 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

565 
WWUS85 KTWC 151030
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
330 AM MST Sun Apr 15 2018

AZZ150>153-152300-
/O.UPG.KTWC.FW.A.0008.180416T1800Z-180417T0300Z/
/O.NEW.KTWC.FW.W.0008.180416T1800Z-180417T0300Z/
Arizona Fire Weather Zone 150
Western Pima County-South Central Pinal County-
Tohono O'Odham Nation-TDC-Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-SDC-
330 AM MST Sun Apr 15 2018

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM TO 8 PM MST MONDAY 
FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND A HIGH TO VERY HIGH
FIRE DANGER FOR FIRE WEATHER ZONES 150, 151, 152, AND 153...

The National Weather Service in Tucson has issued a Red Flag
Warning, which is in effect from 11 AM to 8 PM MST Monday. The
Fire Weather Watch has been replaced by the Red Flag Warning. 

* AFFECTED AREA...All of southeast Arizona, including Fire Weather
  Zones 150, 151, 152 and 153.
  

* TIMING...11 am MST Monday until 8 pm MST Monday

* WINDS...Sustained southwest 20-foot winds of 20 to 30 mph with
  gusts of 40 to 45 mph. 

* RELATIVE HUMIDITY...Minimum humidity values will range from 4 
  to 9 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
4 follow-up statements
136 
WWUS85 KTWC 152147
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
247 PM MST Sun Apr 15 2018

AZZ151>153-161200-
/O.NEW.KTWC.FW.A.0009.180417T1700Z-180418T0200Z/
/O.CON.KTWC.FW.W.0008.180416T1800Z-180417T0300Z/
Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-SDC-
247 PM MST Sun Apr 15 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
MONDAY FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND A HIGH TO
VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150, 151, 152, AND
153...
...FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH 
TUESDAY EVENING FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND A 
HIGH TO VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152 AND
152...

The National Weather Service in Tucson has issued a Fire Weather
Watch, which is in effect from Tuesday morning through Tuesday
evening. 

* AFFECTED AREA...The Monday Red Flag Warning affects all of
  southeast Arizona, including Fire Weather Zones 150, 151, 152
  and 153. The Fire Weather Watch Tuesday affects all of zones 152
  and 153 and the zone 151 southeast of Sonoita. 

* TIMING...THe Red Flag Warning is in effect from 11 am MST Monday
  until 8 pm MST Monday. The Fire Weather Watch is in effect from
  10 am MST Tuesday until 7 pm MST Tuesday. 

* WINDS...Sustained southwest 20-foot winds of 20 to 30 mph 
  with gusts of 40 to 45 mph. 

* RELATIVE HUMIDITY...Minimum humidity values will range from 4 to
  10 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

Please advise the appropriate officials or fire crews in the
field of the Fire Weather Watch for portions of Southeast
Arizona.

&&

$$

AZZ150-161200-
/O.CON.KTWC.FW.W.0008.180416T1800Z-180417T0300Z/
Arizona Fire Weather Zone 150
Western Pima County-South Central Pinal County-
Tohono O'Odham Nation-TDC-
247 PM MST Sun Apr 15 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
MONDAY FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND A HIGH TO
VERY HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150, 151, 152, AND
153...

* AFFECTED AREA...All of Fire Weather Zone 150. 

* TIMING...11 am MST Monday until 8 pm MST Monday

* WINDS...Sustained southwest 20-foot winds of 15 to 30 mph with
  gusts to 40 mph. 

* RELATIVE HUMIDITY...Minimum humidity values will range from 4 
  to 9 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

Cerniglia
Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
051 
WWUS85 KTWC 161040
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
340 AM MST Mon Apr 16 2018

AZZ151>153-162300-
/O.CON.KTWC.FW.W.0008.180416T1800Z-180417T0300Z/
/O.CON.KTWC.FW.A.0009.180417T1700Z-180418T0200Z/
Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-SDC-
340 AM MST Mon Apr 16 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MST THIS 
MORNING TO 8 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS, 
LOW HUMIDITY AND A HIGH TO VERY HIGH FIRE DANGER FOR FIRE 
WEATHER ZONES 151, 152, AND 153... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING 
THROUGH TUESDAY EVENING FOR STRONG AND GUSTY WINDS, LOW 
HUMIDITY AND A HIGH TO VERY HIGH FIRE DANGER FOR FIRE WEATHER 
ZONES 151, 152, AND 153...

* AFFECTED AREA...Fire Weather Zones 151, 152 and 153.
 
* TIMING...The Red Flag Warning is in effect from 11 am MST until
  8 pm MST today. The Fire Weather Watch is in effect from 10 am
  MST until 7 pm MST Tuesday. 

* WINDS...Sustained southwest 20-foot winds of 20 to 30 mph with 
  gusts of 40 to 45 mph.

* RELATIVE HUMIDITY...Minimum humidity values will range from 4 
  to 10 percent. 

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

Please advise the appropriate officials or fire crews in the
field of the Fire Weather Watch for portions of Southeast
Arizona.

&&

$$

AZZ150-162300-
/O.CON.KTWC.FW.W.0008.180416T1800Z-180417T0300Z/
Arizona Fire Weather Zone 150
Western Pima County-South Central Pinal County-
Tohono O'Odham Nation-TDC-
340 AM MST Mon Apr 16 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MST THIS 
MORNING TO 8 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS, 
LOW HUMIDITY AND A HIGH TO VERY HIGH FIRE DANGER FOR FIRE 
WEATHER ZONE 150...

* AFFECTED AREA...Fire Weather Zone 150.

* TIMING...11 am MST until 8 pm MST today.

* WINDS...Sustained southwest 20-foot winds of 15 to 30 mph 
  with gusts to 40 mph. 

* RELATIVE HUMIDITY...Minimum humidity values will range from 4 
  to 9 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
272 
WWUS85 KTWC 162113
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
213 PM MST Mon Apr 16 2018

AZZ151>153-171200-
/O.UPG.KTWC.FW.A.0009.180417T1700Z-180418T0200Z/
/O.NEW.KTWC.FW.W.0009.180417T1700Z-180418T0200Z/
/O.CON.KTWC.FW.W.0008.000000T0000Z-180417T0300Z/
Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-SDC-
213 PM MST Mon Apr 16 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND A HIGH TO VERY HIGH
FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, AND 153...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MST TUESDAY FOR 
STRONG AND GUSTY WINDS, LOW HUMIDITY AND A HIGH TO VERY HIGH
FIRE DANGER FOR FIRE WEATHER ZONES 152, 153 AND PART OF 151...

The National Weather Service in Tucson has issued a Red Flag
Warning, which is in effect from 10 AM to 7 PM MST Tuesday. The
Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Tuesday's Red Flag Warning affects all of zone
  153, zone 152 east and south of Mt. Graham and zone 151 
  southeast of Sonoita.

* TIMING...The current Red Flag Warning is in effect until 8 pm
  MST this evening. Tuesday's Red Flag Warning is in effect from
  10 am MST until 7 pm MST. 

* WINDS...Sustained southwest 20-foot winds of 15 to 30 mph with
  gusts to 40 mph. 

* RELATIVE HUMIDITY...Minimum humidity values will range from 7 
  to 12 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

AZZ150-170300-
/O.CON.KTWC.FW.W.0008.000000T0000Z-180417T0300Z/
Arizona Fire Weather Zone 150
Western Pima County-South Central Pinal County-
Tohono O'Odham Nation-TDC-
213 PM MST Mon Apr 16 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG AND GUSTY WINDS, LOW HUMIDITY AND A HIGH TO VERY HIGH
FIRE DANGER FOR FIRE WEATHER ZONE 150...

* AFFECTED AREA...Fire Weather Zone 150.

* TIMING...Until 8 pm MST today.

* WINDS...Sustained southwest 20-foot winds of 15 to 25 mph with
  gusts to 35 mph.

* RELATIVE HUMIDITY...Minimum humidity values will range from 3 
  to 8 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

Cerniglia
Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
391 
WWUS85 KTWC 170255
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
755 PM MST Mon Apr 16 2018

AZZ151>153-171400-
/O.EXP.KTWC.FW.W.0008.000000T0000Z-180417T0300Z/
/O.CON.KTWC.FW.W.0009.180417T1700Z-180418T0200Z/
Arizona Fire Weather Zone 151
Eastern Pima County-Southeastern Pinal County-
Santa Cruz County-Western Cochise County-
Coronado NF-TDC-Arizona Fire Weather Zone 152
Southern Greenlee County-Central and Eastern Cochise County-
Southern Graham County-Southern San Carlos Apache Nation-
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-SDC-
755 PM MST Mon Apr 16 2018

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR
STRONG AND GUSTY WINDS, LOW HUMIDITY AND A HIGH TO VERY HIGH FIRE
DANGER FOR FIRE WEATHER ZONES 151, 152, AND 153...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MST TUESDAY FOR 
STRONG AND GUSTY WINDS, LOW HUMIDITY AND A HIGH TO VERY HIGH FIRE 
DANGER FOR FIRE WEATHER ZONES 152, 153 AND PART OF 151...


* AFFECTED AREA...Tuesday's Red Flag Warning affects all of zone 
  153, zone 152 east and south of Mt. Graham and zone 151 
  southeast of Sonoita. 

* TIMING...Tuesday's Red Flag Warning is in effect from 10 am MST
  until 7 pm MST.

* WINDS...Sustained southwest 20-foot winds of 15 to 30 mph 
  with gusts to 40 mph. 

* RELATIVE HUMIDITY...Minimum humidity values will range from 6 to
  10 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

* FOR A DETAILED VIEW OF THE HAZARD AREA...Visit 
  weather.gov/Tucson and click on the Detailed Hazards Icon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

AZZ150-170400-
/O.EXP.KTWC.FW.W.0008.000000T0000Z-180417T0300Z/
Arizona Fire Weather Zone 150
Western Pima County-South Central Pinal County-
Tohono O'Odham Nation-TDC-
755 PM MST Mon Apr 16 2018

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR
STRONG AND GUSTY WINDS, LOW HUMIDITY AND A HIGH TO VERY HIGH FIRE
DANGER FOR FIRE WEATHER ZONE 150...

Wind speeds continue to diminish this evening. Therefore, the Red
Flag Warning was allowed to expire at 8 PM MST.

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 15, 2:05 AM MST, 1 hour 25 minutes earlier.

Area forecast discussion, Apr 15, 2:05 AM MST, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Tucson AZ
205 AM MST Sun Apr 15 2018

.SYNOPSIS...Above normal temperatures will occur today into Monday.
Expect gusty winds with patchy blowing dust Monday into Tuesday as a
storm system moves north of the area. Brief cooling Tuesday followed
by warmer temperatures Wednesday. Gusty winds will return Thursday
into Friday as the next system moves north of the area.

&&

.DISCUSSION...High pressure aloft will result in above normal high
temperatures again today and Monday. Thereafter, temperatures will
lower as the tail end of a weather system passes through Monday
night into Tuesday. Ahead of this system, strong and gusty winds
will develop Monday resulting in areas of blowing dust and critical
fire weather conditions. A Red Flag Warning has been posted for
southeast Arizona on Monday. Please refer to the fire weather
section for more details. The area will be in between systems
Wednesday before yet another one approaches Thursday and moves
through Thursday evening into late Friday. That said, more windy
conditions with fire weather concerns again Thursday and Friday.
Another brief drop in daytime temperatures can be anticipated Friday
and Saturday.

&&

.AVIATION...Valid through 16/12Z.
Clear skies thru 16/03Z, then SCT-BKN clouds AOA 20k ft AGL. SFC
wind generally less than than 12 kts thru the forecast period, with
a swly/wly direction during the afternoon/early evening hours and
variable in direction at other times. A few gusts to near 20 kts
during the afternoon hours. Aviation discussion not updated for TAF
amendments.

&&

.FIRE WEATHER...The Fire Weather Watch that was in effect Monday has
been upgraded to a Red Flag Warning. The Red Flag Warning is in
effect for all of southeast Arizona, including Fire Weather Zones
150, 151, 152 and 153 from 11 am MST until 8 pm MST Monday. The
combination of strong and gusty southwest to west winds, low
relative humidity and a high to very high fire danger will create
critical fire weather conditions.

Otherwise, very low daytime relative humidity and generally poor
nighttime recovery will prevail during the upcoming week. Critical
fire weather conditions may occur Tuesday afternoon, especially over
eastern areas along the New Mexico state line. Less wind Wednesday
will mitigate critical fire conditions. However, another storm
system moving north of the area may produce critical fire weather
conditions Thursday into Friday.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
   Red Flag Warning on Monday for Zones AZZ150>153.

&&

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 2:47 PM MSTFire Weather WatchTWCCochise, Graham, Greenlee, Pima, Pinal, Santa Cruz23 hr

Nearby

Red Flag Warnings in Arizona, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.